# SDR DALA2017090406655

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 54,210 hours, 30,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237-249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SEAT TRACK AT RBL 44 HAS NUMEROUS SPOTS OF CORROSION FROM BS 237 - 249.  SPLICED THE SEAT TRACK IAW SRM.
